Header menu link for other important links
Affine almost automorphic actions on compact nilmanifolds
S.G. Dani, R. Shah,
Published in Cambridge University Press
Volume: 35
Issue: 6
Pages: 1783 - 1794
We discuss conditions under which an affine automorphism of a compact nilmanifold is almost automorphic, and the structure of such automorphisms from dynamical as well as algebraic points of view. © 2014 Cambridge University Press.
About the journal
JournalData powered by TypesetErgodic Theory and Dynamical Systems
PublisherData powered by TypesetCambridge University Press